# SDR DHL2007802518

- Difficulty date: January 26, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 86,868 hours, 31,939 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Cracked
- Location: R2
- Part time: 86,868 hours, 31,939 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR AFT UPPER CORNER CRACKED 1.250" LENGTH.  PERFORMED MAJOR REPAIR IAW AD200-20-08 S/B DC8 53-075, DOUGLAS DWG SR08530021 AND 5750776.  REMOVED FASTENERS IAW SRM 51-1-21.  CUT OUT DAMAGED SECTION IAW DOUGLAS DWG SR08530021.  PERFORMED NDT INSPECTION IAW NDT SPM PART 06-10-01-001.  NO CRACK OR CORROSION FOUND AFTER CUT OUT.  ENCLOSED SMN FORM 242-2.  FABRICATED REPAIR DOUBLER (AL7075T6 0.090") AND REPAIR TRIPLER (AL7075T6 0.125") AND FILLER (AL7075T6 0.032") IAW DOUGLAS DWG SR08530021.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW DOUGLAS DWG SR08530021, SRM 51-1-21, SRM 51-1-20B, SRM 51-1-20D, SRM 51-3-1.
